Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Noa on November 11, 1999, at 13:17:49

For the past three weeks, my ankles have been swollen and my left ankle hurts. Both feet and ankles start to ache when I walk more than the minimal front-door-to-car-to-office route. Today I asked a friend who is a nurse and she pressed on my shins and said I have "pitting edema", which means the indentation from pressing with her thumb remains, and indicates fluid build up. I know I should have gone to the doctor, and I will. But first, I want to ask if anyone has experience/knowledge of edema being an effect of any of the following meds: effexor xr, methylphenidate (ritalin), cytomel, synthroid, or serzone. I will also try to get some info from some of the sites with med info. Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:15014